# SDR FDEA201010124024

- Difficulty date: October 12, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 51,945 hours, 36,785 cycles
- Engine: Pwa JT8D15
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 65561002
- Condition: Gouged
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 DOOR CUTOUT AFT FRAME BS 620 WEB IS GOUGED ON FWD SIDE AT STR 22R BETWEEN DOOR STOPS NR 3 AND NR 4.  REMOVED C-1 DOOR AFT FRAME WEB  IAW SRM 51-30-2  FABRICATED NEW FRAME WEB FROM 7075 T6 .071"  DIM 106" X 6"  IAW 53-10-2 FIG 3 AND 51-30-5  INSTALLED NEW FRAME WEB IAW SRM 51-30-2 REV 103
